MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; COMPRESSOR, REUS AND DISP NEBULIZER KIT

Medline Industries, LP MEDLINE; COMPRESSOR, REUS AND DISP NEBULIZER KIT
Catalog Number HCS70004RD
Medical Device Problem Codes Loose or Intermittent Connection (1371); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
COMPRESSOR, REUS AND DISP NEBULIZER KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50952882
Report Number1417592-2026-55222
Device Sequence Number13167673
Product Code BTI
UDI-Device Identifier10888277415065
UDI-Public10888277415065
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS70004RD
Device Lot Number6462109
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/18/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown